Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 586751, 24 pages
http://dx.doi.org/10.1155/2009/586751
Research Article

On a Model for the Storage of Files on a Hardware: Statistics at a Fixed Time and Asymptotic Regimes

CMAP, Ecole Polytechnique, Route de Saclay, 91128 Palaiseau, France

Received 13 March 2009; Accepted 11 September 2009

Academic Editor: Vo V. Anh

Copyright © 2009 Vincent Bansaye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vincent Bansaye, “On a Model for the Storage of Files on a Hardware: Statistics at a Fixed Time and Asymptotic Regimes,” Journal of Probability and Statistics, vol. 2009, Article ID 586751, 24 pages, 2009. https://doi.org/10.1155/2009/586751.